SciELO - Scientific Electronic Library Online

vol.50 issue1On the well-posedness for the Chen-Lee equation in periodic Sobolev spacesBifurcation points of nonlinear operators: existence theorems, asymptotics and application to the Vlasov-Maxwell system author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


PINEDO, Hector. La componente total del multiplicador parcial de Schur del 3-grupo abeliano elemental. Rev.colomb.mat. [online]. 2016, vol.50, n.1, pp.75-83. ISSN 0034-7426.

Resumen En este trabajo determinamos la componente total del multiplicador parcial de Schur para los 3-grupos abelianos elementales.

Keywords : conjunto factor parcial; componente total; cobordo parcial.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License